MathSciNet Relay Station
MathSciNet bibliographic data
MR2158394 (2006d:37004) 37A15 (46L55)
Anantharaman-Delaroche, Claire Cohomology of property $T$ groupoids and applications. Ergodic Theory Dynam. Systems 25 (2005), no. 4, 977–1013.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement